Publications

Loredana CASO Publications


2014
Articolo in rivista
Solvability of the Dirichlet problem in W^{2,p} for a class of elliptic equations with singular data
ACTA MATHEMATICA SINICA. Vol. 30. Pag.737-746
ISSN:1439-8516.
Loredana CASO; Roberta D'AMBROSIO; Maria TRANSIRICO
Digital Object Identifier (DOI): 10.1007/s10114-014-3154-z
Codice identificativo ISI: WOS:000334421000002
Codice identificativo SCOPUS: 2-s2.0-84899462065
Show it in Product Database (IRIS)
2014
Articolo in rivista
On the maximum principle for elliptic operators in weighted spaces
BOUNDARY VALUE PROBLEMS. Vol. 2014. Pag.---
ISSN:1687-2770.
Loredana Caso; Roberta D'Ambrosio
Digital Object Identifier (DOI): 10.1186/1687-2770-2014-91
Codice identificativo ISI: WOS:000347385500004
Codice identificativo SCOPUS: 2-s2.0-84901497204
Show it in Product Database (IRIS)